Top answers from doctors based on your search:
Disclaimer

is petechiae dangerous

A 54-year-old member asked:
Dr. Shahid Rafique
43 years experience Internal Medicine
Blood: Oozing of blood under the skin.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 42-year-old member asked:
Dr. Neil Barth
43 years experience Medical Oncology
Low platelets: Platelets are cells that help you blood to clot. Petechiae can occur when platelet counts are low. This can be verified by a simple blood count (CBC) ... Read More
1
1 thank
A 42-year-old member asked:
Dr. William Hocking
47 years experience Hematology and Oncology
Sign of bleeding: Petechiae result from bleeding from small vessels which result either from a blood disorder, most commonly low platelet count, or a disorder of the bl ... Read More
4
4 thanks
A 47-year-old member asked:
Dr. Michael Fisher
31 years experience Dermatology
Petechiae: A medicine, such as Aspirin or blood thinners (anticoagulants). Infection that causes the buildup of toxin in the blood or tissues (sepsis).A bleeding ... Read More
2
2 thanks
A 46-year-old member asked:
Dr. James Blachly
Specializes in Hematology and Oncology
Maybe now: If you are known to have low platelets due to cancer or a bone marrow or immune disorder, and your doctor knows this, you probably needn't worry. If ... Read More
A 54-year-old member asked:
Dr. Hushang Haghighat
Specializes in Pediatric Hematology and Oncology
Blood test: The blood test should be done (CBC, PT ,PTT) to find the cause so be treated.
A 41-year-old member asked:
Dr. Marwan Akasheh
38 years experience Hematology and Oncology
Petechial rash: You need to be checked by hematologist to run for you blood tests related to this phenomenon
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Petechiae: Petechiae = tiny red/purple spots on skin or mucus membranes due to broken capillaries.
A 52-year-old member asked:
Dr. Jon Strasser
20 years experience Radiation Oncology
Lots of potentail: A number of things — including prolonged straining, certain medical conditions, specific types of injuries, infections and some medications - nsaids, ... Read More
A 41-year-old member asked:
Dr. Michael Fisher
31 years experience Dermatology
Petechiae: A medicine, such as Aspirin or blood thinners (anticoagulants). Infection that causes the buildup of toxin in the blood or tissues (sepsis). A bleedin ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month